MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX; system, appendage closure, left atrial
Model Number M635WU50200
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a stroke occurred.A left atrial appendage closure (laac) procedure was performed, and a 20mm watchman flx laa closure device was implanted on (b)(6) 2024.The patient was discharged on a regimen of aspirin and 75mg of plavix.Computed tomography angiography (cta) was completed at the routine 45 day follow up.A 4mm leak was noted.Plavix was discontinued.The patient had magnetic resonance imaging (mri) done on the brain on (b)(6) 2026 and was diagnosed with a stroke.The patient was not taking any antithrombotic medication at the time of the stroke.

Brand Name
WATCHMAN FLX
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50802942
Report Number2124215-2026-49655
Device Sequence Number8900496
Product Code NGV
UDI-Device Identifier08714729860488
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model NumberM635WU50200
Device Catalogue NumberM635WU50200
Device Lot Number0031832093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale